# SDR AWXA9900310

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65C25145
- Condition: Gouged
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT HORIZONTAL STAB STA 295.10 O/B EDGE HAS GOUGE ON FRAME.  REMOVED, FABRICATED, TREATED AND INSTALLED FRAME AND PLATE IAW 55-10-9, 51-40-02, AND 51-20-01.
